# SDR GTIA2024102838491

- Difficulty date: October 26, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N692NK
- Make and model: Airbus A320-232
- Aircraft serial: 8611
- Aircraft time: 19,163 hours, 8,800 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE / BURNING SMELL COMING FROM FWD GALLEY / FAP PANEL -PER MOC PERFOERED GVI OF WIFI R&R RECP FILTERS , EPSU, COFFEE MAKERS, LAV WATER HEATER SEE L/P 3604613-2 THRU 360418-2 IAW TSM 05-50-00 PERFORMED ENG RUN WITH PACKS ON AND OFF IAW AMM 71-00-00 NO ODOR DETECTED.
